Approximation of analytic functions in multiply connected domains by linear operators

Aynur F. Amrahova


We consider the space of analytic functions in multiply connected domains with the topology of compact convergence, find criterion for convergence of sequences in this space and prove the theorems on the approximation and statistical approximation of functions in this space by the sequences of linear and, in particular, linear  k-positive operators.


space of analytical functions; multiply connected domain; Korovkin type theorem; linear k-positive operators; statistical convergence.


Rashid A.Aliev, Approximation of analytic functions by sequences of linear operators in the closed domain, Transactions of NAS of Azerbaijan, 36:1 (2016), 18-24.

F.Altomare, M.Campiti, Korovkin-type Approximation Theory and its Applications, in: de Gruyter Studies in Mathematics, vol.17, Walter de Gruyter and Co., Berlin, 1994.

G.A.Anastassiou, O.Duman, Statistical approximation by double complex Gauss-Weierstrass integral operators, Applied Mathematics Letters, 24:4 (2011), 438-493.

H.Cartan, Elementary Theory of Analytic Functions of One or Several Complex Variables, Dover Publication, 1995, 226 p.

O.Duman, Statistical approximation theorems by -positive linear operators, Arch. Math. (Basel), 86:6 (2006), 569–576.

H.Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), 241-244.

A.D.Gadjiev, Linear -positive operators in a space of regular functions and theorems of P.P.Korovkin type, Izv. Akad. Nauk Azerb. SSR, ser. Fiz.-Tekhn. Math. Nauk, 5 (1974), 49–53, (in Russian).

A.D.Gadzhiev (Gadjiev), Theorems of Korovkin-type, Mathematical Notes of the Academy of Sciences of the USSR, 20:5 (1977), 995-998.

A.D.Gadjiev, R.A.Aliev, Approximation of analytical functions by -positive linear operators in the closed domain, Positivity, 18:3 (2014), 439-447.

A.D.Gadjiev, R.A.Aliev, Approximation of analytic functions in annulus by linear operators, Applied Mathematics and Computation, 252 (2015), 438-445.

A.D.Gadjiev, R.A.Aliev, Korovkin type theorem for linear k-positive operators in a polydisc of analytical functions, Mathematica Slovaca, 66:5 (2016), 1179–1186.

A.D.Gadjiev, A.M.Ghorbanalizadeh, On approximation processes in the space of analytical functions, Centr. Eur. Journal of Mathematics, 8:2 (2010), 389–398.

A.D.Gadjiev, C.Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. Math. 32:1 (2002), 129-138.

A.D.Gadjiev, Nursel Cetin, Approximation of analytic functions by sequences of linear operators, Filomat 28:1 (2014), 99-106.

P.P.Korovkin, Linear operators and Approximation Theory, translated from the Russian ed. (1959), Russian Monographs and Texts on Advances Mathematics and Physics, Vol. III, Gordon and Breach Publishers, Ins. New York, Hindustan Publ. Corp. (India), Delhi, 1960.


  • There are currently no refbacks.